# SDR DLM88962759

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Engine: Pwa JT8D15
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light Assy
- Condition: Failed
- Location: Cabin
- Component: UNK
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A'S AND PAX REPORT SMELL OF BURNING RUBBER OR ELECTRICAL SMELL IN REAR OF A/C, SMELL PRESENT IN ALL PHASES OF FLT.  NO SMOKE PRESENT.  C/A FOUND CEILING LIGHT FIXTURE AT SEAT ROW 36AB SMOLDERING.  REMOVED LAMP AND DISCONNECTED BALLAST FWD TO MCO/PLAC MEL 33-00-2.  LIGHT ASSY WILL BE REPLACED.
